# SDR ALG2004F00072

- Difficulty date: November 8, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N1075Y
- Make and model: Bell 206L-1
- Aircraft serial: 45378
- Engine: Allsn 250C28B
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Condition: Loose
- Location: Pc Line
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT HAD COMPRESSOR STALL ON TAKE OFF.  MAINTENANCE INSPECTED ENGINE INTAKE AND EXHAUST FOR EVIDENCE OF FOD, NO DAMAGE NOTED.  PERFORMED AN ENGINE AIR LEAK CHECK AND FOUND THE PC LINE FROM THE GOVERNOR TO THE FUEL CONTROL WITH A LOOSE B-NUT.  TORQUE CHECKED ALL AIR LINES AND APPLIED TORQUE STRIP.  WHILE HEADING INBOUND PERFORMED ON ENGINE, POWER ASSURANCE CHECK WAS A +36.
